MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 6.0 x 100mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated vessel (target vessel) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition and intercurrent intervention.It was reported as target lesion related.The event occurred in the target limb and involved an in-stent target lesion restenosis.The left sfa middle third to the proximal popliteal segment was treated with a new bm3d bare metal stent placement, pta/standard balloon angioplasty and laser atherectomy on (b)(6) 2022.The event also involved a non-target lesion in the target vessel and a non-target vessel intervention.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on 07-feb-23 and considered possibly related to the device.
 
Additional Manufacturer Narrative
Due to additional information received, the event type in section b.5.Was updated.The treated segment was also updated to reflect the superficial femoral artery (sfa) ostial to proximal third segment.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 6.0 x 100mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition and intercurrent intervention.It was reported as target lesion related.The event occurred in the target limb and involved an in-stent target lesion restenosis.The left sfa ostial to the proximal popliteal segment was treated with a new bm3d bare metal stent placement, pta/standard balloon angioplasty and laser atherectomy on (b)(6) 2022.The event also involved a non-target lesion in the target vessel and a non-target vessel intervention.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.
 
Event or Problem Description
The patient was treated as part of the (b)(6) study.On the 22-nov-21, the patient was implanted with one 6.0 x 100mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated vessel (target vessel) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition and intercurrent intervention.It was not target lesion related.A left sfa/ popliteal (pop) revascularization was done.The in-stent restenosis (isr) in the distal sfa and proximal pop (not biomimics stent) was treated with atherectomy and plain old balloon angioplasty (poba), as well as the native vessel proximal to the stent in the mid sfa.The left posterior tibial (pt) was also treated with atherectomy and poba.The left sfa middle third to the proximal popliteal segment was treated with a new bm3d bare metal stent placement, pta/standard balloon angioplasty and laser atherectomy on (b)(6) 2022.The event was not a target lesion revascularisation (tlr).It was a target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
As a result of the additional information received by the site, this event of restenosis is not related to the device or target lesion and does not meet the criteria of a mdr reportable event.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key16503500
Report Number3011632150-2023-00030
Device Sequence Number3352341
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)230312(11)210811(10)0000100305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model Number142122-10
Device Catalogue Number142122-10
Device Lot Number0000100305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/14/2023
06/14/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/12/2023
07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age62 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American